Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Periodic headaches at the back of head causing dizziness and nausea, pricking chest pain, weakness in arms, fatigue, shortness of breath, have general eye weakness. What do these symptoms denote?

I always have on and off headaches especially at the back of my head feeling dizzy and nauseated. Also I noticed this slight swelling at the sides of my neck on and off. I just had my eyes checked and I was told that I have general eye weakness and need to specs along with headaches I have this pins and needle from my left upper chest pain and left arm mild weakness. Lately, i often feel tired and breathless only upon minimal exertion . Please help me. I don t know what has been going on to my body. I am female, 41 yr old
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
its a migranous headache , consult nearby neurophyscian. amitryptilline 25 mg may help you..
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor